# SDR UALA2013061704163

- Difficulty date: June 14, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 88,238 hours, 14,133 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T483548
- Part serial: 104
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO REPLACE COCKPIT SLIDING WINDOW RT SIDE.   INSTALLED NEW WINDOW, NR 2 POSITION IN COCKPIT IAW REF AMM.
